Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Acidity in esophagus. Mild fatty liver, elevated SGPT and SGOT levels. Took h-pylori kit. Suffer from stomach and chest pain

suffering from acidity in oesophagus , from last 4 month, then i had done all my test like, Endoscopy clear, but liver is mild fatty, & sggot is 57.70 & sgpt is 95.20 otherwise all test was o.k & within range i had also done the course of h-pylori kit for one week. now just i am Taking zinetac 150 & spasrax , but still i am suffering from stomach pain & strech in stomach.& some time pain in center of chest. pl. advice me what can i do, raju...
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pathologist and Microbiologist 's  Response
hi there, you seem to be suffering from reflux esophagitis and for that you need to continue taking an antacid and sphincter tightening tablets. Zintac is also an antibiotic but something like pantop or Nexpro would be more benificial. You could also take perinorm to decrease the reflux. Also mild change in your present life style would help.
If you drink or smoke then you have to cut down on them if not totally stop it
You need to take your meals at regular intervals preferabley low in fat and spices and in small quantities
keep a gap of atleast 1 hr between meals and bedtime and try to take a stroll after supper.
Hope these help you. Take care.
Answered: Thu, 14 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor